Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Irregular, heavy and long periods. On tablet primolut. Abdomen and hormone test normal. Will this medication harm pregnancy in future?

tab primolut will harm the regular mc every 40 to 45days since begining,but this time it was atfer 60 started on feb 17 until to day on flow.1st30 days it was minimal bleeding .sincemarch 17fresh heavy bleeding,every 4th hourly l am changing the pad.during these days i did usg abdomen $hormon profile test.All reports are normal.yesterday l met doctor he advice to start T.primolut .l got married 6 month back,but lam not with my husbant since 4 month.
so kindly give us good suggestion for ur future,thanks.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for using Healthcaremagic,
You are having heavy and irregular period, the unusual blood loss causes anemia due to iron deficiency.
You should take proper medicines to control bleeding and regularize your menstrual cycle if already developed anemia or iron deficiency supplements of vitamin and iron may be given to you by your doctor.
Hormone given by Gynecologist are absolutely safe will not harm in any way.
Take care of your diet which should be balanced and rich in iron and vitamins.
Hope this information helps
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 10 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor